Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 2, Pages 298–301 (Mi zvmmf4244)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Unconditional minimization in eigenvalue problems with additional conditions

V. N. Glushkov, A. Ya. Tsaune

Dnepropetrovsk

Full text: PDF file (559 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:1, 196–198

Bibliographic databases:

UDC: 519.624
MSC: 65F15
Received: 05.07.1983
Revised: 04.06.1984

Citation: V. N. Glushkov, A. Ya. Tsaune, “Unconditional minimization in eigenvalue problems with additional conditions”, Zh. Vychisl. Mat. Mat. Fiz., 25:2 (1985), 298–301; U.S.S.R. Comput. Math. Math. Phys., 25:1 (1985), 196–198

Citation in format AMSBIB
\Bibitem{GluTsa85}
\by V.~N.~Glushkov, A.~Ya.~Tsaune
\paper Unconditional minimization in eigenvalue problems with additional conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 2
\pages 298--301
\mathnet{http://mi.mathnet.ru/zvmmf4244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=783424}
\zmath{https://zbmath.org/?q=an:0573.65023}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 1
\pages 196--198
\crossref{https://doi.org/10.1016/0041-5553(85)90062-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4244
  • http://mi.mathnet.ru/eng/zvmmf/v25/i2/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fesenko S.I., Glushkov V.N., Mogilevskaya N.V., “Parametrizovannyi effektivnyi potentsial dlya vozbuzhdennykh elektronnykh sostoyanii”, Optika i spektroskopiya, 111:1 (2011), 9–15  elib
    2. Glushkov V.N., Mogilevskaya N.V., “Metod khartri–foka s ogranicheniyami ortogonalnosti dlya dvazhdy vozbuzhdennykh i ionizirovannykh sostoyanii”, Optika i spektroskopiya, 114:2 (2013), 179–179  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:148
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021